# SDR SWAA2023060153769

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 6,664 hours, 3,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LEFT FWD & 1 LEFT AFT FLASH LIGHT INOP<[01] REPLACED TWO FORWARD AND ONE AFT FLASHLIGHT BATTERIES PER AMM. 25-64-00. OPS CHECK GOOD. THIS CLEARS MEL 25-64-02A. SP1B.
